advertisement
Question
Posted by: Raz | 2008/10/30

Side effects of the Triphasil pill

I' ve been on the Triphasil pill for 9 years. In November 2007 I left it and fell pregnant in March 2008 which was unsuccessful, had a DNC done and been having my period now and then. Are there any side effects of not taking that pill anymore. I am on no pill right now and am gaining weight. My tummy is still very blown up
What can I do?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Off the Pill, you will experience the normal hormone fluctuations in your cycle. There is nothing you need do about this. The only way to lose ewight is with a healthy diet and exercise program.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: ivan | 2008/11/13

breast paines

Reply to ivan

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement